# SDR SIMA20120612005

- Difficulty date: June 12, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N725AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145312
- Aircraft time: 26,196 hours, 23,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 104872
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND LEFT AND RIGHT AFT OVERWING EMERGENCY LIGHTS INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.   REMOVED AND REPLACED THE NR 4 EMERGENCY LIGHT POWER SUPPLY AND BATTERY IAW AMM 33-50-04.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
